Journal article icon

Journal article

Uniqueness of transonic shock solutions in a duct for steady potential flow

Abstract:

We study the uniqueness of solutions with a transonic shock in a duct in a class of transonic shock solutions, which are not necessarily small perturbations of the background solution, for steady potential flow. We prove that, for given uniform supersonic upstream flow in a straight duct, there exists a unique uniform pressure at the exit of the duct such that a transonic shock solution exists in the duct, which is unique modulo translation. For any other given uniform pressure at the exit, t...

Expand abstract

Actions


Access Document


Publisher copy:
10.1016/j.jde.2008.11.016
Journal:
Journal of Differential Equations More from this journal
Volume:
247
Issue:
2
Pages:
564-573
Publication date:
2009-07-15
DOI:
EISSN:
1090-2732
ISSN:
0022-0396
Language:
English
Keywords:
Pubs id:
pubs:203552
UUID:
uuid:abdeec67-d842-430a-aad5-d768666077ad
Local pid:
pubs:203552
Source identifiers:
203552
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP